| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2005701: 120 items manufactured and released on (b)(6) 2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, 118 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in reporting pain due to a loose patella and the cause of the loose patella is unknown.The surgeon revised the patella and the insert as per standard procedure.The surgery was completed successfully.